# SDR AU510001778

- Difficulty date: August 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Maule MT-7-235
- Engine: Lyc IO540W1A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN7
- Condition: Wrong Part
- Location: Mlg
- Part time: 745 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR BOLT INCORRECT PART.  BOLT IS AN AN7-24 TYPE ITEM.
